# SDR P2EA00105

- Difficulty date: March 15, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N121NJ
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21735
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXD - DURING C-CHECK, FOUND AFT CARGO DOOR WITH DENT OUT OF LIMITS BS 817.5 STRINGER 23-24R, LENGTH 3.250 INCH, WIDTH 1.675 INCH, DEPTH .054 INCH.  REPAIRED AFT CARGO DOOR BS 817.5 STRINGER 23-24R PER BOEING SRM 52-00-3 FIG 6, WORK COMPLETED ON VAM100-0077.  (M)
